# SDR DALA2016061704739

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 72,276 hours, 8,975 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

UPPER DECK OVEN OVERHEATED MEAL WITH ODOR AND SMALL FLAME THAT EXTINGUISHED IMMEDIATELY.  REPLACED OVEN AND OVEN CONTROLLER BUT DEFERRED IAW MEL FOR FURTHER TROUBLESHOOTING AND INSPECTION.
